How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 29272
Experience:  MD
23744323
Type Your Dermatology Question Here...
Dr Basu is online now

A couple of months ago I started to have big bright pink

Resolved Question:

Hello, a couple of months ago I started to have big bright pink spots on the skin of my back and stomach. They are very itchy. I visited my GP and was prescribed Canesten cream and Terbinafine tablets but none of them helps. More and more spots keep appearing on my body and my GP is not sure what to do. Can you give me an advice please?
Submitted: 1 month ago.
Category: Dermatology
Expert:  Dr Basu replied 1 month ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Are you able to upload a picture here?
Also do you have any other medical condition?

Customer: replied 1 month ago.
I'll try to upload some pictures, not very good quality. I don't have other medical conditions.
Expert:  Dr Basu replied 1 month ago.

Are you able to post another picture?

Do you have easy bruising tendency?

Customer: replied 1 month ago.
I'll try to post another picture. Yes, my skin is very delicate and it bruises easily.
Customer: replied 1 month ago.
Another picture
Expert:  Dr Basu replied 1 month ago.

Thanks for another picture.
This is likely due to either atopic condition or automminune condition.

Atopic dermatitis refers to unknown reaction from skin to environmental changes.

Autoimmune condition refers to body's immune system attacking the skin layer for unknown reason.

Other possibilities can be thyroid gland disorder, food allergies like gluten sensitivity.

Treatment is usually effective with topical steroid ointment requiring prescription.

Triamcinolone acetonide 0.1% is one such ointment to be applied sparingly twice daily over the affected areas.

Customer: replied 1 month ago.
I am having very serious problems at my working place and stress is enormous, I can't even stand being there. Can that trigger a skin disorder like that?
Expert:  Dr Basu replied 1 month ago.

Yes that is also a contributing factor to your current skin condition.

Stress can cause abnormal immune response against your skin layers.

Customer: replied 1 month ago.
Thank you. If Triamcinolone acetonide 0.1% is only prescribed how will I get it?
Expert:  Dr Basu replied 1 month ago.

Yes this is prescription only. You will need to discuss with your doctor.

Over the counter, Hydrocortisone is available but this is a weaker form of steroid --may work to some extent.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-dr-basu/

Dr Basu and other Dermatology Specialists are ready to help you
Customer: replied 1 month ago.
Thank you!
Expert:  Dr Basu replied 1 month ago.

Very welcome